Open AccessThis article is
- freely available
Algorithmic Solution of Stochastic Differential Equations
Department of Mathematics, Southern Illinois University, 1245 Lincoln Drive, Carbondale, IL 62901, USA
Received: 17 May 2010; in revised form: 15 June 2010 / Accepted: 29 June 2010 / Published: 1 July 2010
Abstract: This brief note presents an algorithm to solve ordinary stochastic differential equations (SDEs). The algorithm is based on the joint solution of a system of two partial differential equations and provides strong solutions for finite-dimensional systems of SDEs driven by standard Wiener processes and with adapted initial data. Several examples illustrate its use.
Keywords: stochastic differential equations; strong solution; PDE-based algorithm
Article StatisticsClick here to load and display the download statistics.
Notes: Multiple requests from the same IP address are counted as one view.
Cite This Article
MDPI and ACS Style
Schurz, H. Algorithmic Solution of Stochastic Differential Equations. Algorithms 2010, 3, 216-223.
Schurz H. Algorithmic Solution of Stochastic Differential Equations. Algorithms. 2010; 3(3):216-223.
Schurz, Henri. 2010. "Algorithmic Solution of Stochastic Differential Equations." Algorithms 3, no. 3: 216-223.